# SDR ASAA980005

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65C2757411
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, WEAR WAS FOUND ON THE LEFT ENGINE PYLON SKIN.  REPAIRED PER EA 5450-01012 AND BOEING TELEX ASA-SEA-97-0507RR.  (M)
